# SDR IKMA20151001001

- Difficulty date: September 25, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N932EA
- Make and model: Beech 400A
- Aircraft serial: RK32
- Aircraft time: 9,980 hours, 8,562 cycles
- Engine: Pwc JT15D5D
- Engine time: 10,061 hours, 8,629 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237327
- Condition: Inoperative
- Location: Cockpit
- Part time: 1 hours, 1 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FOR SCHEDULE FUEL STOP THE NLG DOWN & LOCKED INDICATING LAMP FAILED TO PROVIDE A POSITIVE INDICATION.  PILOTS FOLLOWED THE CHECKLIST BY CYCLING THE GEAR UP THEN DOWN AGAIN WITHOUT GETTING A POSITIVE INDICATION FOR DOWN & LOCKED.  PILOTS THEN FOLLOWED CHECKLIST FOR EMER GEAR DOWN EXTENSION & LANDED WITHOUT FURTHER INCIDENT, NO DAMAGE TO ACFT.  TROUBLESHOOTING PROVED THAT THE INDICATING LAMP BURNED OUT & THAT THE NOSE GEAR HAD IN FACT BEEN DOWN & LOCKED.
